# SDR 2002UALA00074

- Difficulty date: January 10, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 38,308 hours, 14,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM AT STATION 1681.1 UPPER CAP LOWER SURFACE HAS EXCESSIVE MATERIAL REMOVED FROM LBL 11 TO LBL 13.  MAJOR REPAIR ACCOMPLISHED.  DAMAGED AREA TRIMMED OUT AND ANGLE DOUBLER AND TRIPLER INSTALLED.
